Continuity of the M/G/c queue

Breuer, Lothar (2008) Continuity of the M/G/c queue. Queueing Systems, 58 (4). pp. 321-331. ISSN 0257-0130. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s11134-008-9073-x

Abstract

Consider an M/G/c queue with homogeneous servers and service time distribution F. It is shown that an approximation of the service time distribution F by stochastically smaller distributions, say F-n, leads to an approximation of the stationary distribution pi of the original M/G/c queue by the stationary distributions pi(n) of the M/G/c queues with service time distributions F-n. Here all approximations are in weak convergence. The argument is based on a representation of M/G/c queues in terms of piecewise deterministic Markov processes as well as some coupling methods.

Item Type: Article
Uncontrolled keywords: multi-server queue; continuity; piecewise deterministic; Markov process; coupling; convergence speed
Subjects: Q Science
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Lothar Breuer
Date Deposited: 20 Mar 2009 14:35
Last Modified: 01 May 2009 16:14
Resource URI: http://kar.kent.ac.uk/id/eprint/12989 (The current URI for this page, for reference purposes)
  • Depositors only (login required):